Sunday, July 8, 2012

Not feelin' it

This might be my first blah post. I decided to go to the gym today to do my strength workout. When I got there, I was excited to see that my trainer was there working out. Even though I know he's obviously not watching me, I work out harder when I know he's around.

Here comes the blah part. About halfway through my first circuit, I start to feel nauseous. The feeling didn't go away. So I decided to just do one of each circuit. As I'm finishing up my last circuit, Trey (my trainer) comes up and asks me what's wrong.  So I tell him.

I've been on Pristiq, an anti depressant/anti anxiety medication, for the last seven months. I went to my doctor and asked him if I could start weaning myself off it. I've been working out more, eating healthier and my work environment is no longer a stress factor. He agreed. But here's the kicker: the side effects are awful! I feel like a 50 year old woman going through menopause. Worst of all is I feel nauseous during my workouts, so I can't finish them.

Trey was really understanding. He told me it's great that I'm at least trying to work out and that I am putting forth the effort. He told me I'm a lot stronger now than when I first started working out, and that I'll push through. I think all personal trainers have an innate ability to make you feel better.

So here's to hoping these side effects go away soon. I really love my strength workout and it kills me that I can't finish it. Sorry this isn't a happy post, but I told myself this blog is for me and the truth is we all have blah days don't we?

1 comment:

  1. I hope you feel better soon! Half the battle is getting to the gym in the first place =)

    xoxo
    Holly

    ReplyDelete

Thanks for leaving me some love!